Asymptotic formula for a partition function of reversible coagulation-fragmentation processes

Gregory A. Freiman, Boris L. Granovsky

Research output: Contribution to journalArticlepeer-review

Abstract

We construct a probability model seemingly unrelated to the considered stochastic process of coagulation and fragmentation. By proving for this model the local limit theorem, we establish the asymptotic formula for the partition function of the equilibrium measure for a wide class of parameter functions of the process. This formula proves the conjecture stated in [5] for the above class of processes. The method used goes back to A. Khintchine.

Original languageEnglish
Article numberBF02764079
Pages (from-to)259-279
Number of pages21
JournalIsrael Journal of Mathematics
Volume130
DOIs
StatePublished - 2002

Fingerprint

Dive into the research topics of 'Asymptotic formula for a partition function of reversible coagulation-fragmentation processes'. Together they form a unique fingerprint.

Cite this